# SDR DXTA200702419

- Difficulty date: July 24, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N979QS
- Make and model: Cessna 750
- Aircraft serial: 7500079
- Aircraft time: 7,792 hours, 4,836 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Condition: Intermittent
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR HANDLE WOULD NOT MOVE AFTER TAKEOFF  TO RETRACT GEAR. JACKED A/C, HOOKED UP HYD. SERVICE CART, CYCLED LANDING GEAR FOUND GEAR HANDLE OPERATION INTERMITTENT, REMOVED + REPLACED GEAR HANDLE MODULE, OPERATED GEAR HANDLE SEVERAL TIMES  OPS CHECK GOOD. WORK DONE IAW 750 M/M CH 32-30-01, 52-80-20
